Alert archive / Oregon / Wind Advisories in 2012

Wind Advisory 1, NWS Pendleton, OR

January 1, 2012Union County, Oregon

NWS Pendleton, OR issued this wind advisory at Jan 1, 2012, 3:51 AM PST for Union County, Oregon. It took effect at Jan 1, 2012, 10:00 AM PST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Jan 1, 2012, 3:51 AM PST (11:51 UTC)
In effect from
Jan 1, 2012, 10:00 AM PST
Expired
Jan 2, 2012, 2:44 PM PST
In force
29 hr
Issued by
NWS Pendleton, OR

County Union County, OR

The radar

The Pendleton radar (KPDT), 78 km from the middle of the area, began a volume at 11:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 11.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2012-01-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2012-01-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1770 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

306 
WWUS76 KPDT 011151
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
351 AM PST SUN JAN 1 2012

...VERY WINDY CONDITIONS IN THE GRANDE RONDE VALLEY TODAY THROUGH MONDAY...

.A TIGHT SURFACE PRESSURE GRADIENT IS PRESENT EAST OF THE BLUE
MOUNTAINS...RESULTING IN WINDY CONDITIONS IN THE SOUTHERN PORTION
OF THE GRANDE RONDE VALLEY. WINDS WILL INCREASE TODAY AND BECOME
VERY WINDY TONIGHT AND MONDAY AS PRESSURE GRADIENTS STRENGTHEN.

ORZ049-012315-
/O.NEW.KPDT.WI.Y.0001.120101T1800Z-120102T2300Z/
GRANDE RONDE VALLEY-
351 AM PST SUN JAN 1 2012

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 PM PST
MONDAY FOR LADD AND PYLES CANYONS...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY FOR LADD AND PYLES CANYONS...WHICH IS IN EFFECT FROM
10 AM THIS MORNING TO 3 PM PST MONDAY. 

* TIMING: WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON THEN
  WILL INCREASE TO 30 TO 40 MPH TONIGHT.

* WINDS: SOUTH WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH CAN BE
  EXPECTED...MAINLY TONIGHT AND MONDAY.

* IMPACTS: TRAVELERS ALONG INTERSTATE 84 THROUGH LADD CANYON AND
  HIGHWAY 237 THROUGH PYLES CANYON AND THE TOWN OF UNION SHOULD BE
  PREPARED FOR SUDDEN STRONG WIND GUSTS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
4 follow-up statements
460 
WWUS76 KPDT 012237
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
237 PM PST SUN JAN 1 2012

...VERY WINDY CONDITIONS IN THE SOUTHERN GRANDE RONDE VALLEY
THROUGH MONDAY...

.A TIGHT SURFACE PRESSURE GRADIENT IS PRESENT EAST OF THE BLUE
MOUNTAINS...RESULTING IN WINDY CONDITIONS IN THE SOUTHERN PORTION
OF THE GRANDE RONDE VALLEY. WINDS WILL BE VERY WINDY TONIGHT AND
MONDAY AS PRESSURE GRADIENTS STRENGTHEN.

ORZ049-021500-
/O.CON.KPDT.WI.Y.0001.000000T0000Z-120102T2300Z/
GRANDE RONDE VALLEY-
237 PM PST SUN JAN 1 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY FOR LADD
AND PYLES CANYONS...

A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT
UNTIL 3 PM PST MONDAY. 

* TIMING: WINDS WILL CONTINUE THROUGH MONDAY THEN DECREASE LATE
  MONDAY.

* WINDS: SOUTH WINDS 30 TO 40 MPH WITH GUSTS TO 55 MPH.

* IMPACTS: MAIN IMPACT WILL BE IN THE SOUTHERN PORTION OF THE
  GRANDE RONDE VALLEY FOR TRAVELERS ALONG INTERSTATE 84 THROUGH
  LADD CANYON AND HIGHWAY 237 THROUGH PYLES CANYON AND HIGHWAY 203
  FROM THE TOWN OF UNION TO LA GRANDE. BE PREPARED FOR SUDDEN
  STRONG WIND GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
427 
WWUS76 KPDT 020600
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
1000 PM PST SUN JAN 1 2012

...VERY WINDY CONDITIONS IN THE SOUTHERN GRANDE RONDE VALLEY
THROUGH MONDAY...

.A TIGHT SURFACE PRESSURE GRADIENT IS PRESENT EAST OF THE BLUE
MOUNTAINS...RESULTING IN WINDY CONDITIONS IN THE SOUTHERN PORTION
OF THE GRANDE RONDE VALLEY. WINDS WILL BE VERY WINDY TONIGHT AND
MONDAY AS PRESSURE GRADIENTS STRENGTHEN.

ORZ049-021500-
/O.CON.KPDT.WI.Y.0001.000000T0000Z-120102T2300Z/
GRANDE RONDE VALLEY-
1000 PM PST SUN JAN 1 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST MONDAY FOR LADD
AND PYLES CANYONS...

A WIND ADVISORY FOR LADD AND PYLES CANYONS REMAINS IN EFFECT
UNTIL 3 PM PST MONDAY. 

* TIMING: WINDS WILL CONTINUE THROUGH MONDAY THEN DECREASE LATE 
  MONDAY AFTERNOON. 

* WINDS: SOUTH WINDS 30 TO 40 MPH WITH GUSTS TO 55 MPH IN THE
  SOUTHERN PORTION OF THE GRANDE RONDE VALLEY. WINDS WILL BE 20 TO
  30 MPH WITH GUSTS TO 40 MPH FROM LA GRANDE NORTHWARD.
 
* IMPACTS: MAIN IMPACT WILL BE IN THE SOUTHERN PORTION OF THE 
  GRANDE RONDE VALLEY FOR TRAVELERS ALONG INTERSTATE 84 
  THROUGH LADD CANYON AND HIGHWAY 237 THROUGH PYLES CANYON AND 
  HIGHWAY 203 FROM THE TOWN OF UNION TO LA GRANDE. BE PREPARED 
  FOR SUDDEN STRONG WIND GUSTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
105 
WWUS76 KPDT 021127
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
327 AM PST MON JAN 2 2012

...VERY WINDY CONDITIONS IN THE GRANDE RONDE VALLEY TODAY...

.A TIGHT SURFACE PRESSURE GRADIENT IS PRESENT EAST OF THE BLUE
MOUNTAINS...RESULTING IN VERY WINDY CONDITIONS IN THE GRANDE RONDE
VALLEY. WINDS WILL DECREASE IN THE LATE AFTERNOON.

ORZ049-022300-
/O.CON.KPDT.WI.Y.0001.000000T0000Z-120102T2300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
327 AM PST MON JAN 2 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. 

* THE WIND ADVISORY HAS BEEN EXPANDED TO INCLUDE ALL OF THE GRANDE
  RONDE VALLEY.

* WINDS: SOUTH WINDS 30 TO 40 MPH WITH GUSTS TO 50 MPH.

* IMPACTS: MAIN IMPACT WILL BE IN THE SOUTHERN PORTION OF THE
  GRANDE RONDE VALLEY FOR TRAVELERS ALONG INTERSTATE 84 THROUGH
  LADD CANYON AND HIGHWAY 237 THROUGH PYLES CANYON AND HIGHWAY 203
  FROM THE TOWN OF UNION TO LA GRANDE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST
BETWEEN 30 AND 39 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. WINDS
OF THESE MAGNITUDES CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR
ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT
WWW.WEATHER.GOV/PENDLETON.

&&

$$
920 
WWUS76 KPDT 022244
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
244 PM PST MON JAN 2 2012


ORZ049-022345-
/O.CAN.KPDT.WI.Y.0001.000000T0000Z-120102T2300Z/
GRANDE RONDE VALLEY-
INCLUDING THE CITIES OF...COVE...ELGIN...LA GRANDE
244 PM PST MON JAN 2 2012

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY. 

THE PRESSURE GRADIENT CAUSING THE WINDY CONDITIONS IN THE SOUTHERN
GRANDE RONDE VALLEY IS DECREASING. THIS WILL ALLOW THE WINDS TO
SLOWLY DECREASE THROUGH THE REST OF THE AFTERNOON AND EARLY
EVENING. AS SUCH...THE WIND ADVISORY HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Jan 1, 3:00 AM PST, 51 minutes earlier.

Area forecast discussion, Jan 1, 3:00 AM PST, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
300 AM PST SUN JAN 1 2012

UPDATED AVIATION DISCUSSION

.SHORT TERM...TODAY THROUGH TUESDAY. THE WARM FRONT THAT WAS
EXPECTED TO SPREAD PRECIPITATION ACROSS WESTERN WASHINGTON IS
FALLING APART.  MOST OF THE MOISTURE HAS ALREADY MOVED INTO NORTHERN
WASHINGTON.  WSDOT WEB CAMS ARE SHOWING LIGHT SNOW AT EASTON AND
CLIFFDELL SO WILL KEEP SCATTERED SNOW SHOWERS ALONG THE CASCADE EAST
SLOPES NORTH OF RIMROCK. THE THREAT OF FREEZING RAIN IS MINIMAL BUT
WILL KEEP A SLIGHT CHANCE.  PRECIPITATION SHOULD END BY MID
MORNING.  THE REST OF THE FORECAST AREA WILL BE DRY TODAY WITH
PARTLY TO MOSTLY CLOUDY SKIES AND TEMPERATURES IN THE 30S TO MID
40S.  A DRY FORECAST IS IN STORE THROUGH MONDAY MORNING.  THE UPPER
LEVEL RIDGE WILL SHIFT EASTWARD AND ALLOW A PACIFIC FRONTAL SYSTEM
TO MOVE ONSHORE MONDAY MORNING THEN ACROSS WA/OR ON MONDAY.  ONLY A
20-40 PCT CHANCE OF RAIN AND HIGH ELEVATION SNOW IS EXPECTED (SNOW
LIKELY ALONG THE CASCADE CREST). THE SYSTEM WILL EXIT THE REGION
MONDAY NIGHT...ALTHOUGH THERE WILL BE SCATTERED SNOW SHOWERS ALONG
THE CASCADES AND ISOLATED SNOW SHOWERS OVER THE NORTHERN BLUE
MOUNTAINS AS THE REGION REMAINS UNDER A WESTERLY FLOW ALOFT.  THE
UPPER LEVEL RIDGE WILL REBUILD ON TUESDAY FOR A RETURN TO DRY
CONDITIONS WITH THE EXCEPTION OF THE EAST SLOPES OF THE CENTRAL
WASHINGTON CASCADES THAT MAY SEE LIGHT SNOW ASSOCIATED WITH A WARM
FRONT OVER WESTERN WASHINGTON.

WINDS IN THE GRANDE RONDE VALLEY AT THE BASE OF LADD CANYON HAVE
BEEN SUSTAINED AROUND 25 MPH WITH GUSTS AROUND 35-40 MPH THROUGH THE
NIGHT.  THE MSLP DIFFERENCE FROM ONTARIO TO MEACHAM IS CURRENTLY
5.2MB WHICH IS A LITTLE STRONGER THAN WHAT HIGH RESOLUTION MODELS
HAVE BEEN ADVERTISING.  GRADIENTS WILL TIGHTEN SOME TODAY AND WILL
BE EVEN STRONGER TONIGHT.  HAVE DECIDED TO ISSUE A WIND ADVISORY FOR
THE SOUTHERN PORTION OF THE GRANDE RONDE VALLEY BEGINNING 10 AM THIS
MORNING THROUGH 3 PM MONDAY.  AREAS ALONG THE BLUE MOUNTAIN
FOOTHILLS EAST AND SOUTHEAST PENDLETON WILL ALSO SEE OCCASIONAL WIND
GUSTS TO AROUND 35-45 MPH THROUGH MONDAY AFTERNOON.  WISTER

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...THE REGION WILL START
OUT WITH A SOUTHWESTERLY FLOW WITH A FEW DISTURBANCES BRINGING A
CHANCE OF PRECIPITATION JUST EAST OF THE CASCADES INTO WEDNESDAY.
THEN A COLD FRONT FOLLOWED BY A TROUGH OF LOW PRESSURE WILL MOVE
INLAND WEDNESDAY NIGHT INTO THURSDAY. THIS WILL BRING A CHANCE OF
PRECIPITATION ACROSS THE FORECAST AREA. SNOW LEVELS WILL LOWER
BEHIND THE COLD FRONT...THOUGH THE BRUNT OF THE MOISTURE WILL BE
AHEAD OF THE FRONT. THE TROUGH WILL MOVE EAST...LEAVING THE AREA
UNDER A NORTHWESTERLY FLOW. THIS WILL LEAD TO COOLER TEMPERATURES
AND SHOWERY CONDITIONS AS FURTHER DISTURBANCES WILL BRING A CHANCE
OF RAIN AND MOUNTAIN SNOW SHOWERS EACH DAY INTO THE WEEKEND. MODELS
ARE IN DISAGREEMENT WITH THE TIMING AND STRENGTHS OF THE INDIVIDUAL
DISTURBANCES AT THE END OF THE WEEK...THEREFORE HAVE KEPT A SLIGHT
CHANCE LOWER ELEVATIONS AND HIGHER CHANCE FOR THE MOUNTAINS AT THE
END OF THE EXTENDED TO ACCOUNT FOR THE DIFFERENCES. DMH

&&

.AVIATION...12Z TAFS...VFR CONDITIONS WITH HIGH AND MID LEVEL CLOUDS
WILL PREVAIL AT ALL TAF SITES THROUGH THE NEXT 24 HOURS. SURFACE
WINDS WILL BE LESS THAN 12 KTS ACROSS THE REGION. DMH

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  38  27  44  32 /   0   0  20  10
ALW  40  31  44  37 /   0   0  20  10
PSC  37  26  41  33 /   0   0  20  10
YKM  37  25  39  28 /  10   0  20  10
HRI  36  26  42  32 /   0   0  20  10
ELN  38  24  39  28 /  10   0  30  20
RDM  47  26  48  28 /   0   0  10  10
LGD  40  28  41  30 /   0   0  10  10
GCD  42  26  43  31 /   0   0  10  10
DLS  40  28  44  35 /   0   0  20  20

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 10 AM THIS MORNING TO 3 PM PST MONDAY ORZ049.

WA...NONE.
&&

THREAT INDEX
TODAY : GREEN
MONDAY : GREEN
TUESDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

85/84/84
Hazardous weather outlook, Dec 31, 4:45 AM PST, 23 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
445 AM PST SAT DEC 31 2011

ORZ041-042-044-049-050-502-503-505>509-WAZ024-026>030-520-521-
011245-
EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-KITTITAS VALLEY-
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
445 AM PST SAT DEC 31 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND NORTHEAST OREGON
AS WELL AS SOUTH CENTRAL AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

HIGH PRESSURE WILL BUILD OVER WASHINGTON AND OREGON TODAY.
ISOLATED MOUNTAIN SNOW SHOWERS WILL END LATER THIS MORNING. WINDS
WILL DIMINISH AS THE DAY PROGRESSES. A DRY FORECAST IS IN STORE
TODAY AND THIS TONIGHT. THE ONLY EXCEPTION WILL BE ALONG THE EAST
SLOPES OF THE WASHINGTON CASCADES WHERE AREAS OF LIGHT SNOW WILL
DEVELOP AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

A CHANCE OF LIGHT SNOW AND A SLIGHT CHANCE OF FREEZING RAIN IS
FORECAST FOR THE EAST SLOPES OF THE WASHINGTON CASCADES ON SUNDAY.
OTHERWISE...DRY CONDITIONS WILL PREVAIL THROUGH MONDAY.  A FEW
WEATHER SYSTEMS WILL MOVE THROUGH THE FLOW ON MONDAY AND TUESDAY
NIGHT...BUT ARE EXPECTED TO BRING LITTLE IN THE WAY OF PRECIPITATION
EXCEPT TO THE CASCADE CREST. A COLD FRONT WILL MOVE INTO THE REGION
WEDNESDAY NIGHT INTO THURSDAY...BRINGING A CHANCE OF PRECIPITATION
AND BREEZY WINDS EVERYWHERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GRAPHICAL FORECASTS OF WEATHER HAZARDS OUT TO SEVEN DAYS
ARE DISPLAYED ON THE WORLD WIDE WEB AT:

WWW.WRH.NOAA.GOV/PDT/CURRENTHAZARDS/HWO.HTML

ALL LETTERS IN THE ABOVE URL ARE LOWER CASE.

Nearby

Wind Advisories in Oregon, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.